# SDR 03FDEA01767

- Difficulty date: October 20, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK AT STA 635 LT X = 8.5 CRACKED.      FLOOR TRACK AT STA 635 LT X = 8.5 CARRIED OUT REPAIR IN   ACCORDANCE WITH SRM 53-70-00, VOL. I, FIGURE 1.
